# SDR EISA95518

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR SHEAR TIE CRACKED AT STIFFENER MARKED G-8.  FABRICATED AND INSTALLED SHEAR TIE PER SRM 51-10-01.  (M)
